Title

Evaluation of offspring size-number invariants in 12 species of lizard

RIS ID

32483

Publication Details

Uller, T. O., While, G. M., Wapstra, E., Warner, D. A., Goodman, B. A., Schwarzkopf, L., Langkilde, T., Doughty, P., Radder, R. S., Rohr, D. H., Bull, C. M., Shine, R. and Olsson, M. M. (2009). Evaluation of offspring size-number invariants in 12 species of lizard. Journal of Evolutionary Biology, 22 (1), 143-151.

Please refer to publisher version or contact your library.

Share

COinS
 

Link to publisher version (DOI)

http://dx.doi.org/10.1111/j.1420-9101.2008.01629.x